Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant. Gas due to medication. Why? Choriomon okay?

i m 7 week pregnant, due to intake of medicine my stomach makes lots of gas specially at night .. i can t sleep well .. i asked my doc she said stop pragna plan for a week n take gas medicine zantac twice a day .. but still no change in gas problem medicine my gyny prescribed are:- Pregna plan folic tab nu-seals 75 cyclogest progestrone ( insert daily) choriomon 5000 iu injection twice a week navidoxine ( b4 food ) zantac 75 for gas
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infectious Diseases Specialist 's  Response

Your OG has examined you better, but to my personal experience, taking zantac within the first 3 months should be discussed.

Instead, I would recommend to eat often and small portions, do not lay down immediately after eating, do not rush while you are eating, take it slowly.

Instead of Zantac, I would recommend taking soda bicarbonate or other similar salts with a glass of water.

For sure, I would go deep and see what is the cause of your gas: send your feces for coproculture (candida) and ova/parasites.

If candida infection is resulted, can take nystatin (which works locally in the intestines without causing any harm to the baby) or oral miconazole.

Can test urine and vaginal swab for possible infection and get proper treatment.

Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor